MathSciNet Relay Station
MathSciNet bibliographic data
MR2204279 46L08 (28A75 46L55)
Quigg, John Bundles of $C\sp *$-correspondences over directed graphs and a theorem of Ionescu. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1677–1679 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement